# SDR UIEA2019040403778

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,596 hours, 20,334 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Status Message
- Condition: False Activation
- Location: Engine Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT 'L ENG CONTROL' STATUS MSG APPEARED.  AFTER LANDING 'L ENG CONTROL' EICAS MSG APPEARED.( PERFORMED FIM TASK 73-21 FT 878 AND PERFORMED ENGINE RUN REF AMM 71-00-00 FOR FAULT 155 23-A. NO CURRENT FAULTS NOTED @ THIS TIME, OK FOR SERVICE.  )
